# SDR SWIA201023576

- Difficulty date: January 31, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 29,701 hours, 23,961 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SELECTING FLAPS 45Â°, AIRCRAFT ROLLED TO THE RIGHT.  (FLT 4493)  REMOVED EXCESSIVE SEALANT AND PAINT RIDGE, RIGGED RIGHT AILERON.
